Title: Discrete linearized least-squares rational approximation on the unit-circle
Authors: Van Barel, Marc ×
Bultheel, Adhemar #
Issue Date: May-1994
Publisher: Elsevier
Series Title: Journal of computational and applied mathematics vol:50 issue:1-3 pages:545-563
Conference: International Conference on Computational and Applied Mathematics location:Leuven, BE date:August, 1992
Abstract: We already generalized the Rutishauser-Gragg-Harrod-Reichel algorithm for discrete least-squares polynomial approximation on the real axis to the rational case. In this paper, a new method for discrete least-squares linearized rational approximation on the unit circle is presented. It generalizes the algorithm of Reichel-Ammar-Gragg for discrete least-squares polynomial approximation on the unit circle to the rational case. The algorithm is fast in the sense that it requires order ma computation time where m is the number of data points and a is the degree of the approximant. We describe how this algorithm can be implemented in parallel. Examples illustrate the numerical behavior of the algorithm.
ISSN: 0377-0427
Publication status: published
KU Leuven publication type: IT
Appears in Collections:NUMA, Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:
File Status SizeFormat
dls.pdf Submitted 230KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science